# SDR PAYA95A4039

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4208G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 086
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Vlv
- Part number: 1005383Y00REVC
- Condition: Intermittent
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 7736 - JFK-DCA - LANDING GEAR EXTENSION INTERMITTENT.  REPLACED LANDING GEAR CONTROL VALVE.  A/C OPERATED ON LEG IAW THE MEL TO RETURN TO PNE FOR REPAIR.  (M)
